| Model Number |
EPK-3000 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-3000us is available in the usa with a 510k number k172156.Evaluation summary: it was caused due to a malfunction of the pcb for process and the dust inside.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
This event occurred before use.There was no report of patient harm.Can not power on.A problem had occurred 4 days after the last repair had been completed delivery.